# SDR AALA201712079015

- Difficulty date: December 5, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 58,623 hours, 25,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2L EXIT LIGHT COVER MISSING. REPLACED LIGHT COVER.
